# SDR FDEA202205051127

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,637 hours, 44,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Cracked
- Location: Zone 800
- Component: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR GUST LOCK BROKEN DURING PREFLIGHT.  ENT BY:   MEL  05MAY22 23:43   BWI U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 08MAY22  "MEL 52-11-01-A:  L1 DOOR - INOP."  REMOVED DAMAGED GUST LOCK PIECES TO ALLOW DOOR TO  BE CLOSED AND SECURED FOR FLIGHT.  REPLACED LOCK COLLAR AND CATCH ASSY PN 10-N0244-7 KIT.OPS CK NORMAL  IAW MM 52-11-08-8. MEL CLEARED,  A/C OK FOR SERVICE.
